JAIST Repository >
School of Information Science >
Articles >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/10720

Title: Random Generation and Enumeration of Bipartite Permutation Graphs
Authors: Saitoh, Toshiki
Otachi, Yota
Yamanaka, Katsuhisa
Uehara, Ryuhei
Keywords: Bipartite permutation graph
Dyck path
Motzkin path
random generation
Issue Date: 2011-11-18
Publisher: Elsevier
Magazine name: Journal of Discrete Algorithms
Volume: 10
Start page: 84
End page: 97
DOI: 10.1016/j.jda.2011.11.001
Abstract: Connected bipartite permutation graphs without vertex labels are investigated. First, the number of connected bipartite permutation graphs of n vertices is given. Based on the number, a simple algorithm that generates a connected bipartite permutation graph uniformly at random up to isomorphism is presented. Finally an enumeration algorithm of connected bipartite permutation graphs is proposed. The algorithm is based on reverse search, and it outputs each connected bipartite permutation graph in O(1) time.
Rights: NOTICE: This is the author's version of a work accepted for publication by Elsevier. Toshiki Saitoh, Yota Otachi, Katsuhisa Yamanaka, and Ryuhei Uehara, Journal of Discrete Algorithms, 10, 2011, 84-97, http://dx.doi.org/10.1016/j.jda.2011.11.001
URI: http://hdl.handle.net/10119/10720
Material Type: author
Appears in Collections:b10-1. 雑誌掲載論文 (Journal Articles)

Files in This Item:

File Description SizeFormat
17647.pdf149KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.


Contact : Library Information Section, Japan Advanced Institute of Science and Technology